# SDR LR7A2024032803371

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: LS60345
- Condition: Corroded
- Location: Rh Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5314, FOUND RH MLG WEB CORRODED AT FS607, RBL61, WL169. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-09.    NR# 1001084849 / PSE# 53-40-17, AD 2012-06-09
